Itchy Ears With Buzzing And Reduced Hearing?

Illustration of Itchy Ears With Buzzing And Reduced Hearing?
Illustration: Itchy Ears With Buzzing And Reduced Hearing? Bing

I have itching in my ears and it’s accompanied by buzzing and my hearing has decreased, what’s the solution?

1 Answer:

Hi Mina,

Thank you for asking HealthReplies.com.

Ears that feel itchy, buzzing, and also have reduced hearing can indicate a buildup of cerumen (earwax). This condition is often caused by the habit of picking at the ears too often, causing earwax to be pushed deeper and difficult to remove. Ears that are often exposed to moist and wet conditions, for example due to frequent swimming or diving, can also exacerbate this condition. In people who have a tendency to allergies, cerumen production can also increase, making itching worse.

When earwax accumulates in the ear canal, sound conduction is blocked, resulting in reduced hearing. This accumulated dirt is also prone to triggering inflammation which causes sufferers to feel itchy and also ringing in the ears.

Apart from the accumulation of cerumen, your complaints may also arise due to other causes, such as aging, excessive noise exposure, otitis externa (inflammation of the outer ear), otitis media (inflammation of the middle ear), Meniere's disease, acoustic neuroma, atherosclerosis, hypertension, or other side effects. drug side (eg antibiotics, diuretics, aspirin, anti-malaria, and so on.

It's best if you see a doctor immediately. If it's really caused by a buildup of cerumen, then this condition is generally a mild thing and can be improved by manual extraction of cerumen by a doctor. However, if there are other causes that worsen this condition, the doctor may refer you to an ENT specialist for further management.

In the meantime, don't scratch your itchy ears excessively. Avoid picking at the ear, whether it's with a cotton bud, wire, match, or finger. Avoid using earphones too often and loudly. Also avoid taking drugs or using drops without a doctor's instructions.

Hope it helps ya..

dr. Nadia Nurotul Fuadah

: by

Related Question

Chronic Inflammation After Undergoing Lymph Node Surgery On The Neck?

Chronic Inflammation After Undergoing Lymph Node Surgery On The Neck?

(2 years ago)

Greetings doctor, I want to ask. I have undergone lymph node OP in the neck and the PA results say that the result is chronic inflammation. what do you mean by chronic radan? and w...

Side Effects Of Drugs With Valproic Acid?

Side Effects Of Drugs With Valproic Acid?

(2 years ago)

In a website explaining, that the side effects of this drug, common ones include dizziness, nausea, vomiting, tremors, hair loss, weight gain, depression in adults, irritability in...

How To Deal With Children With Closed Personalities?

How To Deal With Children With Closed Personalities?

(2 years ago)

Good evening … r nI have a child aged 19 years. who is unstable … r nShe prefers to hang out with her friends … she is currently having problems with her studies ...

Leave a Reply

Your email address will not be published.